# SDR SWIA200210675

- Difficulty date: February 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 27,930 hours, 35,677 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW OIL PRESSURE LIGHT ILLUMINATED FOR NR 2 ENGINE ON TAKEOFF ROLL.  ABORTED TAKEOFF.  ADDED 3 QUARTS TO NR 2 ENGINE.  UPON INSPECTION NO OIL LEAKAGE FOUND.
